Advertisement

The Journal of Geometric Analysis

, Volume 29, Issue 2, pp 1233–1258 | Cite as

The Neumann Problem for the k-Cauchy–Fueter Complex over k-Pseudoconvex Domains in \(\mathbb {R}^4\) and the \(L^2\) Estimate

  • Wei WangEmail author
Article
  • 137 Downloads

Abstract

The k-Cauchy–Fueter operator and complex are quaternionic counterparts of the Cauchy–Riemann operator and the Dolbeault complex in the theory of several complex variables, respectively. To develop the function theory of several quaternionic variables, we need to solve the non-homogeneous k-Cauchy–Fueter equation over a domain under the compatibility condition, which naturally leads to a Neumann problem. The method of solving the \(\overline{\partial }\)-Neumann problem in the theory of several complex variables is applied to this Neumann problem. We introduce notions of k-plurisubharmonic functions and k-pseudoconvex domains, establish the \(L^2\) estimate and solve the Neumann problem over k-pseudoconvex domains in \(\mathbb {R}^4\). Namely, we get a vanishing theorem for the first cohomology group of the k-Cauchy–Fueter complex over such domains.

Keywords

The Neumann problem The k-Cauchy–Fueter complex The \(L{^2}\) estimate k-plurisubharmonic functions k-pseudoconvex domains 

Mathematics Subject Classification

32W99 35N15 58J10 32F17 32U05 

References

  1. 1.
    Alesker, S.: Non-commmutative linear algebra and plurisubharmonic functions of quaternionic variables. Bull. Sci. Math. 127(1), 1–35 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Baston, R.: Quaternionic complexes. J. Geom. Phys. 8, 29–52 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bureš, J., Souček, V.: Complexes of invariant differential operators in several quaternionic variables. Complex Var. Elliptic Equ. 51(5–6), 463–487 (2006)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bureš, J., Damiano, A., Sabadini, I.: Explicit resolutions for several Fueter operators. J. Geom. Phys. 57, 765–775 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chang, D.-C., Nagel, A., Stein, E.M.: Estimates for the $\overline{\partial }$-Neumann problem in pseudoconvex domains of finite type in $ \mathbb{ C}^2$. Acta Math. 16, 153–227 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chang, D.-C., Markina, I., Wang, W.: On the Hodge-type decomposition and cohomolgy groups of $k$-Cauchy-Fueter complexes over domains in the quaternionic space. J. Geom. Phys. 107, 15–34 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Chen, S.-C., Shaw, M.-C.: Partial Differential Equations in Several Complex Variables, AMS/IP Studies in Advanced Mathematics, vol. 19. American Mathematical Society; International Press, Providence RI; Boston, MA (2001)CrossRefGoogle Scholar
  8. 8.
    Colombo, F., Sabadini, I., Sommen, F., Struppa, D.: Analysis of Dirac Systems and Computational Algebra, Progress in Mathematical Physics 39. Birkhäuser, Boston (2004)CrossRefzbMATHGoogle Scholar
  9. 9.
    Colombo, F., Souček, V., Struppa, D.: Invariant resolutions for several Fueter operators. J. Geom. Phys. 56(7), 1175–1191 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Eastwood, M., Penrose, R., Wells, R.: Cohomology and massless fields. Commun. Math. Phys. 78(3), 305–351 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Folland, G., Kohn, J.J.: The Neumann Problem for the Cauchy-Riemann Complex, Annals of Mathematics Studies 75. Princeton University Press, Princeton, NJ (1972)Google Scholar
  12. 12.
    Fu, S, Straube, E.: Compactness in the $\overline{\partial }$-Neumann problem. In: Complex Analysis and Geometry (Columbus, OH, 1999), vol. 9, pp. 141–160. Ohio State University Mathematical Research Institute, de Gruyter, Berlin (2001)Google Scholar
  13. 13.
    Hörmander, L.: $L^2$ estimates and existence theorems for the $\overline{\partial }$ operator. Acta Math. 113, 89–152 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Hörmander, L.: Notions of Convexity, Progress in Mathematics 127. Birkhäuser Boston Inc, Boston, MA (1994)Google Scholar
  15. 15.
    Hörmander, L.: A history of existence theorems for the Cauchy-Riemann complex in $L^2$ spaces. J. Geom. Anal. 13, 329–357 (2003)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Kang, Q.-Q., Wang, W.: On Penrose integral formula and series expansion of $k$-regular functions on the quaternionic space $ \mathbb{H}^n $. J. Geom. Phys. 64, 192–208 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kohn, J.J.: Harmonic integrals on strongly pseudo-convex manifolds, I. Ann. Math. 78, 112–148 (1963)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Kohn, J.J.: Harmonic integrals on strongly pseudo-convex manifolds, II. Ann. Math. 79, 450–472 (1964)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Penrose, R., Rindler, W.: Spinors and Space-Time, Vol. 1, Two-Spinor Calculus and Relativistic Fields, Cambridge Monographs on Mathematical Physics. Cambridge University Press, Cambridge (1984)zbMATHGoogle Scholar
  20. 20.
    Penrose, R., Rindler, W.: Spinors and Space-Time, Vol. 2, Spinor and Twistor Methods in Space-Time Geometry, Cambridge Monographs on Mathematical Physics. Cambridge University Press, Cambridge (1986)zbMATHGoogle Scholar
  21. 21.
    Riesz, F., Sz.-Nagy, B.: Functional Analysis, 468 pp. Translated by Leo F. Boron. Frederick Ungar Publishing Co., New York (1955)Google Scholar
  22. 22.
    Siu, Y.-T., Chen, Z.H., Zhong, J.Q.: The Theory of Several Complex Variables (in Chinese). Higher Education Press, Beijing (2012)Google Scholar
  23. 23.
    Wan, D., Wang, W.: On the quaternionic Monge-Ampère operator, closed positive currents and Lelong-Jensen type formula on quaternionic space. Bull. Sci. Math. 141(4), 267–311 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Wang, H.Y., Ren, G.B.: Bochner-Martinelli formula for $k$-Cauchy-Fueter operator. J. Geom. Phys. 84, 43–54 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Wang, W.: The $k$-Cauchy-Fueter complexes, Penrose transformation and Hartogs’ phenomenon for quaternionic $k$-regular functions. J. Geom. Phys. 60, 513–530 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Wang, W.: On the optimal control method in quaternionic analysis. Bull. Sci. Math. 135, 988–1010 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Wang, W.: On the weighted $L^2$ estimate for the $k$-Cauchy-Fueter operator and the weighted $k$-Bergman kernel. J. Math. Anal. Appl. 452, 685–707 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Wang, W.: On quaternionic complexes over unimodular quaternionic manifolds. Diff. Geom. and Appl. 58, 227–253 (2018)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2018

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang UniversityZhejiangPeople’s Republic of China

Personalised recommendations